MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; catheter, biliary, diagnostic
Model Number M00535060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx pancreatic delivery system was used for placement of a pancreatic duct stent to treat severe stenosis caused by chronic pancreatitis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, when the pancreatic duct stent was released, the inner catheter was reported to have separated midway, and the black portion of the inner catheter remained in the duodenum.Placement of the pancreatic duct stent was completed without reported difficulty.The detached inner catheter was subsequently removed using grasping forceps.The procedure was completed using the original device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number as it was unavailable per account.Thus, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Imdrf impact code f2301 captures the reportable event of the additional device required to retrieve the detached catheter guide fragment.

Brand Name
NaviFlex? RX Delivery System
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 8686
EI   H91 Y8686
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50260571
Report Number3005099803-2026-03345
Device Sequence Number10246867
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public(01)08714729856221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535060
Device Catalogue NumberM00535060
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown